# SDR ERAA20130069

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 22,345 hours, 33,778 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR, RETRACT & EXTENSION SOUNDS DIFFICULT.  IT'S TAKING EXTRA EFFORT, WHINING & GRINDING.  SERVICED LG HYD SYS IAW B1900 MM 12-10-00.  PERFORMED LG OPERATIONAL CHECKS IAW B1900 MM32-30-00.  NO DEFECTS NOTED, LG OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
